# SDR 2009FA0000983

- Difficulty date: October 19, 2009
- Submitted: November 20, 2009
- Operation: General aviation
- Aircraft: N933GH
- Make and model: Amd FALCON2000
- Aircraft serial: 85
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: 70253651901
- Part serial: 08084378
- Condition: Malfunctioned
- Location: Warning System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART RECEIVED FROM MFG AFTER "FUNCTIONAL TEST".  THE PART WAS SHIPPED UNPROTECTED IN A SHIPPING CONTAINER.  INSTALLED IN ACFT, SEVERAL CLEARABLE FAULTS APPEARED AND THE FOLLOWING FAULT CODE CAS MESSAGE "ANLGVZLAB ERR" 2130CPS001 WAS NOT CLEARABLE.  AFTER TROUBLESHOOTING IAW MM 45-60-21 THE SOLUTION WAS TO REPLACE GENERAL I/O MODULE 2 (GI02)(R10FX).  A REPLACEMENT "REPAIRED" I/O MODULE WAS INSTALLED AND CHECKED OUT GOOD.
